Jerk by axes in motion along a space curve
More details
Hide details
Elmo Motion Control Israel
Submission date: 2016-12-01
Acceptance date: 2017-06-20
Online publication date: 2017-10-15
Publication date: 2017-10-15
Journal of Theoretical and Applied Mechanics 2017;55(4):1437-1441
In the paper, a formula for calculation of the jerk of a point moving along a space curve is derived. Such a formula is needed for control of motion to calculate jerks (second derivatives of the velocity) by axes of motion. On the basis of this formula, an expression for the maximum admissible velocity on the space curve to satisfy limitation by the jerk is given as well. Such a requirement also arises in the motion control.
Journals System - logo
Scroll to top